# SDR IPXA10M58226

- Difficulty date: December 28, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 82,818 hours, 13,605 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Misrepaired
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  REPAIR SURVEY SEQ 290-F1-04 AT R3 DOOR BETWEEN STA 256 AND 1289 AND BETWEEN Z22 TO Z58 APPROX REPAIR DOUBLER HAS 37" BLENDOUT.     REMOVED EXISTING REPAIR BETWEEN STA 1256 TO 1289 AND Z22 TO Z58. FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD11-5210-36369-A AND EA 011-52-01-A2109.
